# SDR SO11200516386

- Difficulty date: April 28, 2005
- Submitted: May 25, 2005
- Operation: General aviation
- Aircraft: N7053K
- Make and model: Piper PA-20
- Aircraft serial: 20160
- Aircraft time: 1,632 hours
- Engine: Lyc O290*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Arm
- Part number: 485615
- Condition: Broken
- Location: Tail Steering
- Part time: 1,632 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, PILOT REPORTED NO CONTROL OF TAIL WHEEL STEERING AND SUBSEQUENT LOSS OF CONTROL.  VISUAL INSPECTION REVEALED RUDDER TO TAIL WHEEL STEERING ARM HAD BROKEN JUST OB OF A PREVIOUS WELD/BRAZE REPAIR.
